# SDR ASAA2021090835893

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,391 hours, 6,424 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997202AB
- Part serial: 9919716
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,840 hours, 2,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL ILLUMINATED DURING CLIMB, PER QRH ALT MODE SELECTED. PRESSURIZATION NORMAL. GROUNDED - YES. PERFORMED B737-900 FIM 21-31 TASK 801. CONTROLLER #1 FAULTED CODE 88 (SIGNAL TO OUT FLOW VALVE) FAIL. REPLACED OFV WITH NEW REF B737-900 AMM 21-31-03. ETOPS SIG SYSTEM: SUCCESSFUL GROUND VERIFICATION OF PRESSURIZATION SYSTEM--AUTO/ MANUAL OPERATION AMM 21-31-00-710-801 & 21-31-00-700-802.
